Home > Journals > Esperienze Dermatologiche > Past Issues > Esperienze Dermatologiche 2011 September;13(3) > Esperienze Dermatologiche 2011 September;13(3):117-8

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

ESPERIENZE DERMATOLOGICHE

A Journal on Dermatology


Journal of Istituto Dermatologico San Gallicano
Official Journal of the Associazione Dermatologi Ospedalieri Italiani - A.D.O.I.
Indexed/Abstracted in: EMBASE, Scopus

 

CASE REPORTS  


Esperienze Dermatologiche 2011 September;13(3):117-8

language: English

A case of leukocytoclastic vasculitis associated with ampicillin-sulbactam

Ozkan O., Cagatay A., Kapmaz M., Basaran S., Karadeniz A., Buyukbabani N.

Department of Infectious Diseases and Clinical Microbiology , Istanbul Faculty of Medicine, Istanbul University, Istanbul


PDF  


Leukocytoclastic vasculitis (LCV) is the most frequent form of vasculitis at the skin. Cutaneous LCV is associated with a wide spectrum of systemic inflammatory conditions, malignancies, infections, or drug hypersensitivities. We report here 76-year old lady, who developed LCV after treatment with ampicillin-sulbactam for psoas abscess. This is the first report about LCV associated with ampicillin/sulbactam treatment.

top of page

Publication History

Cite this article as

Corresponding author e-mail